Asymptotic Behavior of Nonlinear Evolution Equations

Cuevas, Claudio, N’Guérékata, Gaston M., Lizama, Carlos, Ding, Hui-Sheng . Abstract and Applied Analysis 2014. 2014 (430238) :-

Locate this article in:

Bibtex

@article{CIS-315585,
  Author = {Cuevas, Claudio and N’Guérékata, Gaston M. and Lizama, Carlos and Ding, Hui-Sheng},
  Title = {Asymptotic Behavior of Nonlinear Evolution Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {430238},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles